# SDR AALA20110622TUL07

- Difficulty date: June 1, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 59,925 hours, 20,827 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOS - CREW REPORTED LEFT HYDRAULIC PUMP FAILED DURING APPROACH.  EMERGENCY DECLARED FLIGHT LANDED BOS WITHOUT INCIDENT.  REPLACED LEFT ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
